# SDR LR7A2010103100151

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5324 FOUND RT MLG FRAME EXFOLIATION CORROSION AT FS 517, WL 140 TO WL 175 ON INTER AND OUTER CAP AND REINFORCEMENT PLATE.  REPAIRED IAW LAC MEA382-53-10-041 R1 AND DWG R10-021-03.  REINFORCING PLATE REPLACED IAW SMP583 CHAPTER 51-60 & 51-70.
